MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Catalog Number 0102L20
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient underwent an assisted ureteroscopy, left flexible ureteroscopy, laser of impacted stone about the l2 level of the left ureter, laser of bladder stones, retrieval of fragment of left safety wire and left stent placement #24 x 6-french jj stent.At the conclusion of the procedure the doctor passed "an 18 f cuade tip (foley) catheter and the efflux was only blood tinged." post op orders included foley catheter hand irrigation q 4hrs prn [as needed] for hematuria with normal saline.On pod [post operative day] #1, when nurse went to irrigate the foley catheter a pop occurred.The provider was immediately notified and orders to replace the foley was given.The foley was replaced without incident.A renal and bladder us [ultrasound] was performed with an impression of no hydronephrosis, empty bladder with foley catheter in place, left-sided nephrostomy catheter non-obstructing stones right and left kidney.It was unknown the cc of saline used to fill the balloon at the time of insertion by the provider.
 
Event or Problem Description
It was reported that the patient underwent an assisted ureteroscopy, left flexible ureteroscopy, laser of impacted stone about the l2 level of the left ureter, laser of bladder stones, retrieval of fragment of left safety wire and left stent placement #24 x 6-french jj stent.At the conclusion of the procedure the doctor passed "an 18 f coude tip (foley) catheter and the efflux was only blood tinged." post op orders included foley catheter hand irrigation q 4hrs prn [as needed] for hematuria with normal saline.On pod [post operative day] #1, when nurse went to irrigate the foley catheter a pop occurred.The provider was immediately notified and orders to replace the foley was given.The foley was replaced without incident.A renal and bladder us [ultrasound] was performed with an impression of no hydronephrosis, empty bladder with foley catheter in place, left-sided nephrostomy catheter non-obstructing stones right and left kidney.It was unknown the cc of saline used to fill the balloon at the time of insertion by the provider.Customer response received via email on 25sep2025, it was reported that no lot number were available and there was no patient harm was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate as the instructions for use state: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use warnings: do not use ointments or lubricants having a petroleum base.They will damage catheter and may cause balloon to burst.Precautions: should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Insertion: when catheter tip has entered bladder, urine will flow through the catheter.A.For female anatomy, insert catheter 2 more inches (approximately 5 cm).B.For male anatomy, insert catheter all the way to bifurcation.Inflate the balloon with pre-filled water syringe if included.A.If pre-filled syringe is not included, then use a slip tip/luer lock syringe to fill catheter balloon with sterile water.Do not use needle.B.Do not exceed recommended capacities as stated on the applicable labeling of the catheter.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23073669
Report Number1018233-2025-08239
Device Sequence Number17304636
Product Code EZC
UDI-Device Identifier00801741018145
UDI-Public(01)00801741018145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0102L20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale
Patient Weight72 KG
Patient RaceWhite